# SDR DALA2015041402772

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 53,339 hours, 20,073 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE LT ELEVATOR DAMAGE APPROX 3" X 1.5".  INSTALLED PERMANENT REPAIR TO LT ELEVATOR IAW RI 535072-14.  LP7183525.
